# SDR 96ZZZX576

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75ZA
- Make and model: Cessna 550
- Aircraft serial: 5500214
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215284
- Condition: Rotor Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES REPLACED DUE TO WEAR INDICATOR 'BRAKES WORN TO LIMITS'.  UPON DISASSEMBLY, FOUND ONE ROTOR CRACKED THROUGH ENTIRE LENGTH.  FOUND TWO ROTORS WITH SAME DEFECT ON RIGHT BRAKE ASSEMBLY.  THESE BRAKE ASSEMBLIES HAVE 502.3 HOURS SINCE OVERHAUL AND 480 LANDINGS.  THESE BRAKES INSTALLED ON CESSNA CITATION 550.  SUBMITTER STATED THIS APPEARS TO BE A RECURRING PROBLEM.
